# SDR ASAA2023062343722

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 2,795 hours, 807 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 05-020-01 DISCOVERED (SMT) MESSAGE ENG 2 EEC C2. GROUNDED - YES. ACCOMPLISHED IFIM TASK G73-10-00-810-804. NO COORELATED MSG'S FOUND. IDLE SYSTEM TEST GOOD. SMT MESSAGE ERASED.
